i have been in a relationship with a guy for about 18 months. we have had multiple break ups. one of which he slept with a tramp (yes, tramp... she wanted to make and distribute a ****o with him). i asked if he had been tested before we got together and he said yes.... he had learned to with his overzealous past. i have had few partners, and none overlap. i have not been with anyone but him in 2 years. i now find my self terrified. i have bloating in uterus area, vulva irritation, milky discharge, and fatigue every day. at first it was a horrible fishy smell only after sex. he admits to a smell when he pees. because of lack of health insurance, i have repeatedly tried yeast infection meds over and over. they seem to help a little but it returns. i now even have a horrible taste in my mouth (which was never involved in sex). i should also mention that my periods are all out of wack.... on time but extremely painful and messy, plus, the normal old dead blood at the end... well, i haven't been seeming to end have any of it.
we have since broke up. i am done with him. i feel almost like he did this on purpose or he cheated and this is just exhibit A.
there is endometriosis in my family and both my mom and aunt had dnc at my age.... could this simply be that... am i falsely accusing this man?
or could this be something like bv? or is it possible that b/c of poor teeth... it lead t something like this. i am not into but tried receiving once.
i know the is long but i feel like i am dying of fear. i have an appointment but it is weeks away. plus, like it or not if it is something that needs to be treated we need to know... possibly him more than me b/c he is much more likely to jump back into things with a person.
please please please send me any and all you can.... i am terrified.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?